Alert archive / Texas / Tornado Warnings in 2005

Tornado Warning 22, NWS Lubbock, TX

May 12, 2005Lubbock County, Texas

NWS Lubbock, TX issued this tornado warning at May 12, 2005, 9:15 PM CDT for Lubbock County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2005, 9:15 PM CDT (02:15 UTC)
Expired
May 12, 2005, 10:15 PM CDT
In force
60 min
Issued by
NWS Lubbock, TX
Area
Counties, with a storm outline in the text

County Lubbock County, TX

The radar

The Lubbock radar (KLBB), 7 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 8:40 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2005-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 246 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2005-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
246 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
610 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLUB 130215
TORLUB
TXC303-130315-
/O.NEW.KLUB.TO.W.0022.050513T0215Z-050513T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
915 PM CDT THU MAY 12 2005

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* TORNADO WARNING FOR...
  LUBBOCK COUNTY IN NORTHWEST TEXAS

* UNTIL 1015 PM CDT

* AT 915 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
  DANGEROUS PART OF THIS STORM WAS LOCATED 13 MILES NORTHEAST OF
  IDALOU...OR ABOUT 16 MILES SOUTHWEST OF FLOYDADA...MOVING NORTH
  AT 25 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE LUBBOCK INT.    
  AIRPORT...IDALOU AND NEW DEAL.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW

LAT...LON 3364 10192 3362 10158 3383 10157 3382 10188

$$
2 follow-up statements
000 
WWUS54 KLUB 130236
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
937 PM CDT THU MAY 12 2005

TXC303-130315-
/O.CON.KLUB.TO.W.0022.000000T0000Z-050513T0315Z/
LUBBOCK TX-
937 PM CDT THU MAY 12 2005

...A TORNADO WARNING CONTINUES UNTIL 1015 PM CDT FOR LUBBOCK
COUNTY...

AT 933 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE
MOST DANGEROUS PART OF THIS STORM WAS LOCATED 7 MILES EAST OF NEW
DEAL...OR 9 MILES SOUTHEAST OF ABERNATHY...MOVING EAST AT 20 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE IDALOU.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

THIS TORNADO MAY BE WRAPPED IN RAIN AND NOT EASILY SEEN. IF YOU WAIT
UNTIL YOU SEE OR HEAR IT COMING IT MAY BE TOO LATE. TAKE SHELTER NOW

LAT...LON 3364 10192 3362 10158 3383 10157 3382 10188

$$
000 
WWUS54 KLUB 130300
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
958 PM CDT THU MAY 12 2005

TXC303-130315-
/O.CON.KLUB.TO.W.0022.000000T0000Z-050513T0315Z/
LUBBOCK TX-
958 PM CDT THU MAY 12 2005

...A TORNADO WARNING CONTINUES UNTIL 1015 PM CDT FOR LUBBOCK
COUNTY...

AT 954 PM... A CHASER REPORTED A BRIEF TORNADO 7 MILES NORTHEAST OF 
IDALOU. 

AT 955 PM...GOLFBALL SIZED HAIL WAS REPORTED BETWEEN NEW DEAL AND 
ABERNATHY BY TRAINED WEATHER SPOTTERS.

AT 955 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE
MOST DANGEROUS PART OF THIS STORM WAS LOCATED NEAR NEW DEAL...OR NEAR
ABERNATHY...MOVING EAST AT 10 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE NEW 
DEAL...LUBBOCK INT. AIRPORT AND IDALOU.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

THIS TORNADO MAY BE WRAPPED IN RAIN AND NOT EASILY SEEN. IF YOU WAIT
UNTIL YOU SEE OR HEAR IT COMING IT MAY BE TOO LATE. TAKE SHELTER NOW

IN ADDITION TO THE THREAT OF A TORNADO...THIS STORM IS CAPABLE OF 
PRODUCING LARGER THAN GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT 
LINE WINDS. GO TO A SAFE PLACE NOW

LAT...LON 3364 10192 3362 10158 3383 10157 3382 10188

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at May 12, 3:30 PM CDT, 5 hours 45 minutes earlier.

Area forecast discussion, May 12, 3:30 PM CDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
330 PM CDT THU MAY 12 2005

.SHORT TERM...
SCATTERED SEVERE CONVECTION EXPECTED TO PERSIST THIS AFTERNOON AND
EVENING AS HEATING ALONG BOUNDARY OVER THE WESTERN SOUTH PLAINS AND
SOUTHERN PANHANDLE AND ABUNDANT MOISTURE AND CAPE RESULT VERY STRONG
UPDRAFTS WITH POTENTIAL FOR ISOLATED TORNADOES IF STORMS CROSS
BOUNDARY AND TAKE ADVANTAGE OF HIGHER LOW LEVEL SHEAR/HELICITY
ENVIRONMENT. OTHERWISE...THREAT OF LARGE HAIL AND WIND GUSTS WILL
PERSIST WITH VIGOROUS ROTATING UPDRAFTS. LOW LEVEL JET IS FORECAST
TO INTENSIFY OVER THE ROLLING PLAINS INTO SE PANHANDLE TOWARD
MIDNIGHT WITH STRONG SURFACE TO 850 MB MOISTURE ADVECTION. MODELS
DEVELOP MESOSCALE SYSTEM IN THE CHILDRESS AREA TOWARD THE RED RIVER.
AN EASTWARD PROPAGATION SEEMS LIKELY WITH HEAVY RAIN THREAT.

FRIDAY AND FRIDAY NIGHT...WHERE BOUNDARY AND REINFORCING COLD FRONT
WILL END UP WILL BE OF IMPORTANCE AND DICTATE MESOSCALE FORCING FOR
ADDITIONAL CONVECTIVE DEVELOPMENT. AS UPPER TROUGH MOVES EAST ACROSS
CENTRAL AND NORTHERN PLAINS...DRYLINE WILL LIKELY MOVE FARTHER EAST
ACROSS CENTRAL AND EASTERN SOUTH PLAINS WITH BETTER CHANCE POPS AND
SEVERE THREAT ACROSS THE EASTERN HALF OF THE FORECAST AREA. ACTIVITY
APPEARS IT WILL SHIFT SOUTH WITH BOUNDARY WITH SHOWERS/THUNDER
MOVING INTO EAST AND SOUTH ZONES LATE...THUS KEPT POPS HIGHER ACROSS
THE SOUTHERN TIER.

.LONG TERM...RIDGE IS PROGGED TO BUILD TO OUR WEST WITH SHOWER
ACTIVITY MAINLY SOUTH AS COOL EASTERLY UPSLOPE FLOW CONTINUES ON
SATURDAY. DRIER PATTERN MAY BE SHORT LIVED AS SHORTWAVE IS FORECAST
TO CROSS RIDGE AND GENERATE SHOWERS WEST MOVING SOUTHEAST INTO
INCREASINGLY MOIST LOW LEVEL FLOW. GFS IS MORE AGGRESSIVE WITH
PRECIPITATION...BUT A LITTLE EARLY TO SPECULATE ON PATTERN BEYOND 72
HOURS. THIS SHORTWAVE WILL MOVE EAST BY MONDAY...WITH IMPRESSIVE
UPPER RIDGE EXPANDING NORTH FROM NORTHERN MEXICO INTO TEXAS BY
TUESDAY AND WEDNESDAY OF NEXT WEEK WITH HOT AND DRY WEATHER LOOKING
MORE LIKELY WITH SOME CONSISTENCY AMONG MEDIUM RANGE MODELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        54  80  49  72 /  40  20  20  20
TULIA         56  83  50  74 /  40  40  30  20
PLAINVIEW     61  84  51  75 /  40  30  30  20
LEVELLAND     61  86  51  75 /  40  30  30  20
LUBBOCK       62  85  52  75 /  40  30  40  20
BROWNFIELD    62  88  52  76 /  40  30  40  30
CHILDRESS     65  82  54  76 /  60  40  40  20
SPUR          66  86  54  76 /  40  40  40  20
ASPERMONT     67  85  59  76 /  30  40  40  30

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
TX...NONE.

&&

06
Hazardous weather outlook, May 12, 11:30 AM CDT, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1130 AM CDT THU MAY 12 2005

TXZ021>044-131630-
BAILEY-BRISCOE-CASTRO-CHILDRESS-COCHRAN-COTTLE-CROSBY-DICKENS-FLOYD-
GARZA-HALE-HALL-HOCKLEY-KENT-KING-LAMB-LUBBOCK-LYNN-MOTLEY-PARMER-
STONEWALL-SWISHER-TERRY-YOAKUM-
1130 AM CDT THU MAY 12 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...

CONVECTIVE

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE EXTREME
SOUTHERN PANHANDLE...NORTHERN SOUTH PLAINS...AND ROLLING PLAINS
TODAY AND TONIGHT. THIS AREA IS GENERALLY NORTH OF A LINE FROM
MORTON...TO FLOYDADA...TO PADUCAH. THE REMAINDER OF THE SOUTH PLAINS
AND ROLLING PLAINS ARE IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS.

A COLD FRONT IS LOCATED ACROSS THE TEXAS PANHANDLE AND NORTHERN
SOUTH PLAINS TODAY. THE FRONT IS FORECAST TO BE STATIONARY OR MOVE
SLOWLY SOUTH THROUGH THE DAY. THIS FRONT WILL PROVIDE THE LIFT
NECESSARY FOR THUNDERSTORM FORMATION. SOUTH OF THE FRONT...
THUNDERSTORM DEVELOPMENT WILL BE MORE DEPENDANT ON SURFACE HEATING.
CLOUD COVER IS EXPECTED TO SLOWLY ERODE DURING THE DAY LEADING TO
SUFFICIENT SURFACE-BASED INSTABILITY FOR SCATTERED THUNDERSTORM
DEVELOPMENT IN THIS AREA. MODERATE SHEAR AND INSTABILITY WILL ALLOW
FOR LARGE HAIL AND DAMAGING WIND GUSTS AS THE PRIMARY THREAT.
HOWEVER...ENHANCED SHEAR ALONG THE COLD FRONT WILL LEAD TO A THREAT
OF AN ISOLATED TORNADO IN THE MODERATE RISK AREA.

TONIGHT...A CONVECTIVE COMPLEX MAY FORM OVER THE NORTHERN AND
CENTRAL ROLLING PLAINS. THE MAIN THREATS FROM THIS COMPLEX WILL BE
HEAVY RAIN AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...

SEVERE CONVECTION MAY OCCUR AGAIN ON FRIDAY. THE EXTENT OF THE
THREAT AREA WILL BE HIGHLY DEPENDANT ON THE EVOLUTION OF THE
CONVECTION AND COLD FRONT ACROSS THE REGION TODAY AND TONIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TODAY AND TONIGHT.

In the hours before

Special weather statement, May 12, 8:40 PM CDT, 35 minutes before
WATCH ISSUANCE/CANCELLATION
NATIONAL WEATHER SERVICE LUBBOCK TX
840 PM CDT THU MAY 12 2005

TXZ021>023-027-028-033-034-039>041-130200-
BAILEY-CASTRO-COCHRAN-HOCKLEY-LAMB-LYNN-PARMER-SWISHER-TERRY-YOAKUM-
840 PM CDT THU MAY 12 2005

TORNADO WATCH 260 WILL HAS BEEN CANCELED. ADDITIONAL THUNDERSTORM
DEVELOPMENT IS POSSIBLE LATER TONIGHT...BUT AT THIS TIME THE
TORNADO AND SEVERE THUNDERSTORM THREAT HAS DIMINISHED.

TXZ024>026-029>032-035>037-130700-
BRISCOE-CHILDRESS-COTTLE-CROSBY-DICKENS-FLOYD-HALE-HALL-LUBBOCK-
MOTLEY-
840 PM CDT THU MAY 12 2005

THE STORM PREDICTION CENTER HAS ISSUED TORNADO WATCH NUMBER 263 UNTIL
2 AM CDT FOR THE FOLLOWING COUNTIES...

BRISCOE...CHILDRESS...COTTLE...CROSBY...DICKENS...FLOYD...HALE...
HALL...LUBBOCK AND MOTLEY.

THIS INCLUDES THE COMMUNITIES OF...
SILVERTON...CHILDRESS...PADUCAH...CROSBYTON...SPUR...FLOYDADA...
PLAINVIEW...MEMPHIS...LUBBOCK AND MATADOR.

REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE
THUNDERSTORMS AND TORNADOES IN AND CLOSE TO THE WATCH AREA. PERSONS
IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR LATER STATEMENTS AND
POSSIBLE WARNINGS.
Special weather statement, May 12, 8:40 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED HEADER
NATIONAL WEATHER SERVICE LUBBOCK TX
840 PM CDT THU MAY 12 2005

TXZ021>023-027-028-033-034-039>041-130200-
BAILEY-CASTRO-COCHRAN-HOCKLEY-LAMB-LYNN-PARMER-SWISHER-TERRY-YOAKUM-
840 PM CDT THU MAY 12 2005

TORNADO WATCH 260 WILL HAS BEEN CANCELED. ADDITIONAL THUNDERSTORM
DEVELOPMENT IS POSSIBLE LATER TONIGHT...BUT AT THIS TIME THE
TORNADO AND SEVERE THUNDERSTORM THREAT HAS DIMINISHED.

TXZ024>026-029>032-035>037-130700-
BRISCOE-CHILDRESS-COTTLE-CROSBY-DICKENS-FLOYD-HALE-HALL-LUBBOCK-
MOTLEY-
840 PM CDT THU MAY 12 2005

THE STORM PREDICTION CENTER HAS ISSUED TORNADO WATCH NUMBER 263 UNTIL
2 AM CDT FOR THE FOLLOWING COUNTIES...

BRISCOE...CHILDRESS...COTTLE...CROSBY...DICKENS...FLOYD...HALE...
HALL...LUBBOCK AND MOTLEY.

THIS INCLUDES THE COMMUNITIES OF...
SILVERTON...CHILDRESS...PADUCAH...CROSBYTON...SPUR...FLOYDADA...
PLAINVIEW...MEMPHIS...LUBBOCK AND MATADOR.

REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE
THUNDERSTORMS AND TORNADOES IN AND CLOSE TO THE WATCH AREA. PERSONS
IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR LATER STATEMENTS AND
POSSIBLE WARNINGS.
Local storm report, May 12, 8:46 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
846 PM CDT THU MAY 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TORNADO          2 S LORENZO             33.64N 101.54W
05/12/2005                   CROSBY             TX   FIRE DEPT/RESCUE

&&

GS
Local storm report, May 12, 8:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
855 PM CDT THU MAY 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             RALLS                   33.68N 101.38W
05/12/2005  1.75 INCH        CROSBY             TX   FIRE DEPT/RESCUE

            REPORTED BY RALLS FIRE DEPT

0850 PM     TORNADO          5 W RALLS               33.68N 101.47W
05/12/2005                   CROSBY             TX   FIRE DEPT/RESCUE

            TWO TORNADOES BETEEN RALLS AND LORENZO AS REPORTED BY
            RALLS FIRE DEPT

&&

RCB
Local storm report, May 12, 9:02 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
902 PM CDT THU MAY 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     HAIL             9 E ABERNATHY           33.84N 101.69W
05/12/2005  0.75 INCH        HALE               TX   STORM CHASER

&&

RCB
Local storm report, May 12, 9:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
915 PM CDT THU MAY 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     HAIL             10 W ESTELLINE          34.55N 100.61W
05/12/2005  2.00 INCH        HALL               TX   PUBLIC

            AT PARNELL COMMUNITY

&&

RCB

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:02 PM CDTTornado WarningLUBBriscoe28 min
May 12, 7:13 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale62 min
May 12, 7:22 PM CDTFlash Flood WarningLUBBriscoe, Floyd, Hale, Swisher3 hr
May 12, 7:26 PM CDTTornado WarningLUBHall49 min
May 12, 7:29 PM CDTTornado WarningLUBBriscoe31 min
May 12, 7:51 PM CDTTornado WarningLUBHale24 min
May 12, 7:53 PM CDTTornado WarningLUBLubbock52 min
May 12, 7:56 PM CDTSevere Thunderstorm WarningLUBCrosby64 min
May 12, 7:59 PM CDTSevere Thunderstorm WarningLUBBriscoe61 min
May 12, 8:14 PM CDTTornado WarningLUBHall46 min
May 12, 8:15 PM CDTTornado WarningLUBFloyd, Hale30 min
May 12, 8:36 PM CDTTornado WarningLUBCrosby54 min
May 12, 8:39 PM CDTFlash Flood WarningLUBHall3 hr
May 12, 8:39 PM CDTSevere Thunderstorm WarningLUBLubbock66 min
May 12, 8:46 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale59 min
May 12, 8:53 PM CDTFlash Flood WarningLUBLubbock2 hr
May 12, 8:56 PM CDTSevere Thunderstorm WarningLUBBriscoe64 min
May 12, 9:01 PM CDTSevere Thunderstorm WarningLUBHall59 min
May 12, 9:18 PM CDTTornado WarningLUBFloyd27 min
May 12, 9:29 PM CDTTornado WarningLUBCrosby46 min
May 12, 9:33 PM CDTSevere Thunderstorm WarningLUBChildress57 min
May 12, 9:41 PM CDTSevere Thunderstorm WarningLUBHale64 min
May 12, 9:44 PM CDTSevere Thunderstorm WarningLUBFloyd46 min
May 12, 9:51 PM CDTTornado WarningLUBFloyd39 min
May 12, 10:13 PM CDTSevere Thunderstorm WarningLUBMotley62 min
May 12, 10:17 PM CDTTornado WarningLUBCrosby58 min
May 12, 10:26 PM CDTSevere Thunderstorm WarningLUBFloyd64 min
May 12, 10:34 PM CDTSevere Thunderstorm WarningLUBLubbock56 min
May 12, 10:36 PM CDTSevere Thunderstorm WarningLUBMotley54 min
May 12, 10:43 PM CDTSevere Thunderstorm WarningLUBHale62 min
May 12, 10:50 PM CDTTornado WarningLUBFloyd40 min
May 12, 11:12 PM CDTSevere Thunderstorm WarningLUBHockley54 min
May 12, 11:29 PM CDTSevere Thunderstorm WarningLUBMotley61 min
May 12, 11:29 PM CDTSevere Thunderstorm WarningLUBLubbock31 min
May 12, 11:31 PM CDTSevere Thunderstorm WarningLUBFloyd59 min
May 12, 11:33 PM CDTTornado WarningLUBLubbock27 min
May 12, 11:36 PM CDTSevere Thunderstorm WarningLUBLamb24 min
May 12, 11:39 PM CDTSevere Thunderstorm WarningLUBCottle66 min
May 12, 11:41 PM CDTSevere Thunderstorm WarningLUBHale64 min
May 12, 11:59 PM CDTFlash Flood WarningLUBHale2 hr
May 13, 12:10 AM CDTTornado WarningLUBCrosby35 min
May 13, 12:18 AM CDTSevere Thunderstorm WarningLUBLubbock42 min
May 13, 12:22 AM CDTSevere Thunderstorm WarningLUBFloyd, Motley53 min
May 13, 12:33 AM CDTTornado WarningLUBHale27 min
May 13, 12:44 AM CDTSevere Thunderstorm WarningLUBCottle61 min
May 13, 12:59 AM CDTTornado WarningLUBHale31 min
May 13, 1:04 AM CDTTornado WarningLUBFloyd56 min
May 13, 1:12 AM CDTSevere Thunderstorm WarningLUBMotley48 min
May 13, 1:40 AM CDTSevere Thunderstorm WarningLUBCottle65 min
May 13, 1:55 AM CDTSevere Thunderstorm WarningLUBMotley65 min
May 13, 2:43 AM CDTSevere Thunderstorm WarningLUBCottle32 min
May 13, 3:01 AM CDTSevere Thunderstorm WarningLUBChildress44 min
May 13, 3:06 AM CDTSevere Thunderstorm WarningLUBMotley54 min
May 13, 3:54 PM CDTSevere Thunderstorm WarningLUBCottle66 min
May 13, 4:49 PM CDTSevere Thunderstorm WarningLUBBriscoe71 min
May 13, 4:57 PM CDTSevere Thunderstorm WarningLUBCottle33 min
May 13, 5:29 PM CDTTornado WarningLUBCottle31 min
May 13, 5:34 PM CDTTornado WarningLUBChildress26 min
May 13, 6:00 PM CDTTornado WarningLUBChildress32 min
May 13, 6:01 PM CDTSevere Thunderstorm WarningLUBBriscoe29 min
May 13, 6:32 PM CDTSevere Thunderstorm WarningLUBKing43 min

Nearby

Tornado Warnings in Texas, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.